D-optimal Designs for Multiple Poisson Regression Model with Random Coefficients

Dariush Naderi, Mehrdad Niaparast, Akram Zangenehmehr

Page: 1-11
Abstract View: 2 times | Full Article - PDF: 0 times | Review History: 0 times |

Proof of Riemann Hypothesis

R. Deloin

Page: 1-8
Abstract View: 2 times | Full Article - PDF: 0 times | Review History: 0 times |

Optimal Hybrid Bfgs-Cg Method for Unconstrained Optimization

O. M. Bamigbola, O. O. Okundalaye, C. N. Ejieji

Page: 1-18
Abstract View: 2 times | Full Article - PDF: 0 times | Review History: 0 times |

A Mathematical Model that Analyzes the Financial Implication of Outsourcing Policy for Private Universities in Nigeria

Osatohanmwen Enagbonma, Augustine A. Osagiede

Page: 1-10
Abstract View: 2 times | Full Article - PDF: 0 times | Review History: 0 times |

Analyzing of Nonlinear Generalized Duffing Oscillators Using the Equivalent Linearization Method with a Weighted Averaging

D. V. Hieu, N. Q. Hai

Page: 1-14
Abstract View: 2 times | Full Article - PDF: 0 times | Review History: 0 times |